# SDR UALA2013042302829

- Difficulty date: April 22, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 68,075 hours, 25,037 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: S274T1112
- Part serial: 10814201
- Condition: Leaking
- Location: Hyd Module
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AFTER LANDING HAD LOSS OF HYDRAULIC FLUID IN RIGHT SYSTEM.  REPLACED NORMAL ANTISKID MODULE HYDRAULIC FUSE IN LEFT WHEEL WELL, BOTTOM FUSE.   BRAKES OPS NORMAL, NO LEAKS NOTED.
